Segui
Luciano Lopez
Luciano Lopez
Department of Mathematics, University of Bari
Email verificata su uniba.it
Titolo
Citata da
Citata da
Anno
Sliding motion in Filippov differential systems: theoretical results and a computational approach
L Dieci, L Lopez
SIAM Journal on Numerical Analysis 47 (3), 2023-2051, 2009
1372009
A survey of numerical methods for IVPs of ODEs with discontinuous right-hand side
L Dieci, L Lopez
Journal of Computational and Applied Mathematics 236 (16), 3967-3991, 2012
1002012
The Cayley transform in the numerical solution of unitary differential systems
F Diele, L Lopez, R Peluso
Advances in computational mathematics 8 (4), 317-334, 1998
951998
Analysis of projection methods for rational function approximation to the matrix exponential
L Lopez, V Simoncini
SIAM Journal on Numerical Analysis 44 (2), 613-635, 2006
932006
Sliding motion on discontinuity surfaces of high co-dimension. A construction for selecting a Filippov vector field
L Dieci, L Lopez
Numerische Mathematik 117, 779-811, 2011
692011
A Filippov sliding vector field on an attracting co-dimension 2 discontinuity surface, and a limited loss-of-attractivity analysis
L Dieci, C Elia, L Lopez
Journal of Differential Equations 254 (4), 1800-1832, 2013
542013
Preserving geometric properties of the exponential matrix by block Krylov subspace methods
L Lopez, V Simoncini
BIT Numerical Mathematics 46 (4), 813-830, 2006
452006
Computation of the exponential of large sparse skew-symmetric matrices
N Del Buono, L Lopez, R Peluso
SIAM Journal on Scientific Computing 27 (1), 278-293, 2005
452005
The 1D Richards’ equation in two layered soils: a Filippov approach to treat discontinuities
M Berardi, F Difonzo, M Vurro, L Lopez
Advances in water resources 115, 264-272, 2018
392018
Fundamental matrix solutions of piecewise smooth differential systems
L Dieci, L Lopez
Mathematics and Computers in Simulation 81 (5), 932-953, 2011
392011
A mixed MoL–TMoL for the numerical solution of the 2D Richards' equation in layered soils
M Berardi, F Difonzo, L Lopez
Computers & Mathematics with Applications, 2019
372019
The use of the factorization of five-diagonal matrices by tridiagonal Toeplitz matrices
F Diele, L Lopez
Applied mathematics letters 11 (3), 61-69, 1998
371998
Numerical Methods for the Nonlocal Wave Equation of the Peridynamics
GM Coclite, A Fanizzi, L Lopez, F Maddalena, SF Pellegrino
Applied Numerical Mathematics, 2018
362018
Mimetic finite difference methods for Hamiltonian wave equations in 2D
LB Da Veiga, L Lopez, G Vacca
Computers & Mathematics with Applications 74 (5), 1123-1141, 2017
34*2017
Boundary value methods and BV-stability in the solution of initial value problems
L Lopez, D Trigiante
Applied numerical mathematics 11 (1-3), 225-239, 1993
341993
A space-time discretization of a nonlinear peridynamic model on a 2D lamina
L Lopez, SF Pellegrino
Computers & Mathematics with Applications 116, 161-175, 2022
302022
Finite difference scheme for a stiff problem arising in the numerical solution of a population dynamic model with spatial diffusion.
L Lopez, D Trigiante
NONLINEAR ANAL. THEORY METHODS APPLIC. 9 (1), 1-12, 1985
301985
A spectral method with volume penalization for a nonlinear peridynamic model
L Lopez, SF Pellegrino
International Journal for Numerical Methods in Engineering 122 (3), 707-725, 2021
292021
One step semi-explicit methods based on the Cayley transform for solving isospectral flows
F Diele, L Lopez, T Politi
Journal of computational and applied mathematics 89 (2), 219-223, 1998
291998
Numerical solution of discontinuous differential systems: approaching the discontinuity surface from one side
L Dieci, L Lopez
Applied Numerical Mathematics 67, 98-110, 2013
272013
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20